MAUDE Adverse Event Report: ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Codes Death (1802); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Further information was requested but not received.The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient passed away due to an unknown cause and after post mortem explantation, the device was found to be in backup vvi mode.Abbott technical support was contacted and noted the device had reached the elective replacement indicator (eri) and was approaching end of service (eos).It is currently unknown if the device caused or contributed to the patient's passing.Further information was requested but has not yet been received.
 
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Additional information received indicated the physician believed the battery longevity of the device was within the expected range and the device was not suspected to have caused or contributed to the patient's passing; however, the device was returned for analysis to ensure it was functioning properly during the patient's passing.
 
Additional Manufacturer Narrative
The event of the pacemaker being in back-up mode was confirmed.The device was received in backup operation.The backup operation was triggered after explant and is consistent with cold temperature exposure.Analysis was performed after installing a new battery.No anomalies were noted.The original battery was depleted to end of life (eol).A longevity assessment was performed, and the device¿s implanted duration exceeded projected longevity and is considered normal battery depletion.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key10766972
Report Number2017865-2020-16904
Device Sequence Number13734730
Product Code DXY
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2008
Device Model Number5366
Device Catalogue Number5366
Device Lot Number2976765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer11/09/2020
01/25/2021
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/18/2020
01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;